# SDR ASOA05854

- Difficulty date: October 10, 2005
- Submitted: November 4, 2005
- Operation: Air carrier
- Aircraft: N836AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7263
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 202
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN MCN, THE FORWARD PRESSURE BULKHEAD, FS 202.75, AT BL 23.71, WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE WILL REPAIR THE FORWARD PRESSURE BULKHEAD FS 202.75, AT BL 23.71, IAW ASA EO 600-53-0217.  (M)
